# SDR AALA20040683

- Difficulty date: June 29, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- System (JASC): 5248 · Tail Cone Doors
- Part: Release Mech
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - TAIL CONE FAILED TO RELEASE.  ADJUSTED TAIL CONE RELEASE SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
